MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a: if implanted, give date: n/a, as lens was removed during the same procedure.Section d6b: if explanted, give date: n/a, as lens was removed during the same procedure.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported by the customer that during an eye surgery using two preloaded intraocular lenses (iols), there were issues where the haptics would not release.As a result, the doctor had to remove the lenses from the patient's eye.No further information was provided.A separate report will be submitted for the second lens reported at the same time.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23331157
Report Number3012236936-2025-000258
Device Sequence Number9863299
Product Code HQL
UDI-Device Identifier05050474636095
UDI-Public(01)05050474636095(17)280317
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown